# SDR USAA2008120192159

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 38,436 hours, 14,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2086
- Condition: Discharged
- Location: Cabin
- Part time: 33,626 hours, 13,097 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 504 ORD-PHX - EEL - EMERGENCY EXIT SIGNS OVER 1L AND 1R DO NOT ILLUMINATE IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONAL CHECK GOOD.
